# SDR AT0000041

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND HOLES AND CRACKS IN RIGHT FUSELAGE FRAME AT BS 897.  REPAIRED HOLES AND CRACKS IN RIGHT FUSELAGE FRAME BS 897 IAW EO 99-1404.
